按条件检索“205”条记录

已选条件: 数据来源: 万方 × 数据来源: CNKI × 数据来源: CSCD × 数据来源: CSSCI × 出版年: 2012 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. THE LINEAR 2-ARBORICITY OF PLANAR GRAPHSWITHOUT ADJACENT SHORT CYCLES SCOPUS SCIE

作者:HONG-YU CHEN;XIANG TAN;JIAN-LIANG WU

作者机构:[Chen, H.-Y] School of Sciences, Shanghai Institute of Technology, Shanghai, 201418, China;[ Tan, X] School of Statistics and Mathematics, Shandong University of Finance, Jinan, Shandong, 250014, China;[ Wu, J.-L] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:Bulletin of the Korean Mathematical Society,BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY,2012,Vol.49,Issue.1,145-154

WOS被引数:4

资源类型:期刊论文

WOS:000301009800014

2. A block-centered finite difference method for the Darcy-Forchheimer model EI SCOPUS SCIE

作者:Rui, H.;Pan, H.

作者机构:[Rui, H] School of Mathematics, Shandong University, Jinan 250100, China;[ Pan, H] School of Information Science and Engineering, Shandong Agricultural University, Taian 271018, China

来源:SIAM Journal on Numerical Analysis,SIAM JOURNAL ON NUMERICAL ANALYSIS,2012,Vol.50,Issue.5,2612-2631

WOS被引数:37

资源类型:期刊论文

WOS:000310329800021

3. Existence of positive solutions for the boundary value problem of nonlinear fractional differential equations EI SCOPUS SCIE

作者:Xiong Yang;Zhongli Wei;Wei Dong

作者机构:[Yang, X] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wei, Z] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, Department of Mathematics, Shandong Jianzhu University, Jinan, Shandong 250101, China;[ Dong, W] Hebei University of Engineering, Handan, Hebei 056021, China

来源:Communications in nonlinear science and numerical simulation,COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION,2012,Vol.17,Issue.1,85-92

WOS被引数:28

资源类型:期刊论文

WOS:000295995300010

4. P-集合,逆P-集合与信息智能融合-过滤辨识 CSCD

作者:史开泉

作者机构:[史开泉] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国

来源:计算机科学,Computer Science,2012,Vol.39,Issue.4,1-13

资源类型:期刊论文

5. F-阶梯知识与F-阶梯挖掘-发现 CSCD

作者:郝秀梅;李淑敏;史开泉

作者机构:[郝秀梅] 山东财经大学数学与数量经济学院, 济南, 山东 250014, 中国.;[李淑敏] 山东财经大学数学与数量经济学院, 济南, 山东 250014, 中国.;[史开泉] 山东大学数学学院, 济南, 山东 250100, 中国

来源:计算机科学,Computer Science,2012,Vol.39,Issue.12,198-203

资源类型:期刊论文

6. DYNAMIC PROGRAMMING PRINCIPLE FOR STOCHASTIC RECURSIVE OPTIMAL CONTROL PROBLEM WITH DELAYED SYSTEMS EI SCOPUS SCIE

作者:Li Chen;Zhen Wu

作者机构:[Chen, L] Department of Mathematics, China University of Mining Technology, Beijing 100083, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan 250100, China

来源:ESAIM: Control, optimization and calculus of variations,ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS,2012,Vol.18,Issue.4,1005-1026

WOS被引数:8

资源类型:期刊论文

WOS:000313504300007

7. Constructing minimum extended weakly-connected dominating sets for clustering in ad hoc networks EI SCOPUS SCIE

作者:Yu, J.;Wang, N.;Wang, G.

作者机构:[Yu, J] School of Computer Science, Qufu Normal University, Rizhao, Shandong, 276826, China, Key Laboratory for Intelligent Control Technique of Shandong Province, Rizhao, Shandong, 276826, China;[ Wang, N] School of Computer Science, Qufu Normal University, Rizhao, Shandong, 276826, China;[ Wang, G] School of Mathematics and System Science, Shandong University, Jinan, Shandong, 250100, China

来源:Journal of Parallel and Distributed Computing,JOURNAL OF PARALLEL AND DISTRIBUTED COMPUTING,2012,Vol.72,Issue.1,35-47

WOS被引数:14

资源类型:期刊论文

WOS:000296997700004

8. On edge colorings of 1 -planar graphs without adjacent triangles EI SCOPUS SCIE

作者:Xin Zhang;Guizhen Liu

作者机构:[Zhang, X] School of Mathematics, Shandong University, Jinan 250100, China;[ Liu, G] School of Mathematics, Shandong University, Jinan 250100, China

来源:Information processing letters,INFORMATION PROCESSING LETTERS,2012,Vol.112,Issue.4,138-142

WOS被引数:15

资源类型:期刊论文

WOS:000300482800007

9. Edge covering pseudo-outerplanar graphs with forests SCOPUS SCIE

作者:Zhang, X.;Liu, G.;Wu, J.-L.

作者机构:[Zhang, X] School of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, Xidian University, Xi'an, 710071, China;[ Liu, G] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, J.-L] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Discrete mathematics,DISCRETE MATHEMATICS,2012,Vol.312,Issue.18,2788-2799

WOS被引数:8

资源类型:期刊论文

WOS:000307620500005

10. A bivariate blending interpolator and the properties SCOPUS SCIE

作者:Bao, F.;Sun, Q.;Pan, J.;Duan, Q.

作者机构:[Bao, F] School of Mathematics, Shandong University, Jinan, 250100, China;[ Sun, Q] School of Mathematics, Shandong University, Jinan, 250100, China;[ Pan, J] Woman's Academy at Shandong, Jinan, 250300, China;[ Duan, Q] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of computational analysis and applications,JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS,2012,Vol.14,Issue.1,78-89

WOS被引数:1

资源类型:期刊论文

WOS:000300529400007

11. The first negative coefficients of symmetric square L-functions SCOPUS SCIE

作者:Lau, Y.-K.;Liu, J.-Y.;Wu, J.

作者机构:[Lau, Y.-K] Department of Mathematics, The University of Hong Kong, Pokfulam Road, Hong Kong;[ Liu, J.-Y] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wu, J] Institut Elie Cartan Nancy, CNRS, Université Henri Poincaré INRIA, Boulevard des Aiguillettes, B.P. 239, 54506 Vandœuvre-lè s-Nancy, France

来源:The Ramanujan journal,RAMANUJAN JOURNAL,2012,Vol.27,Issue.3,419-441

WOS被引数:3

资源类型:期刊论文

WOS:000302266800011

12. An optimal-order error estimate for a finite difference method to transient degenerate advection-diffusion equations SCOPUS SCIE

作者:Lu, T.;Jia, J.

作者机构:[Lu, T] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Jia, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2012,Vol.9,Issue.1,56-72

WOS被引数:1

资源类型:期刊论文

WOS:000301405600005

13. Acyclic Edge Coloring of Planar Graphs Without Small Cycles SCOPUS SCIE

作者:Hou, J.;Liu, G.;Wu, J.

作者机构:[Hou, J] Center for Discrete Mathematics, Fuzhou University Fujian, Fujian 350002, China;[ Liu, G] School of Mathematics, Shandong University, Jinan 250100, China;[ Wu, J] School of Mathematics, Shandong University, Jinan 250100, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2012,Vol.28,Issue.2,215-226

WOS被引数:7

资源类型:期刊论文

WOS:000300775500006

14. One-step fabrication of branched poly(vinyl alcohol) nanofibers by magnetic coaxial electrospinning EI SCOPUS SCIE

作者:Wu, H.;Fan, J.;Wan, X.;Du, N.

作者机构:[Wu, H] College of Civil Engineering, Guangzhou University, Guangzhou 51006, China, Institute of Textiles and Clothing, Faculty of Applied Science and Textiles, Hong Kong Polytechnic University, Hong Kong, Hong Kong;[ Fan, J] Institute of Textiles and Clothing, Faculty of Applied Science and Textiles, Hong Kong Polytechnic University, Hong Kong, Hong Kong;[ Wan, X] Institute of Textiles and Clothing, Faculty of Applied Science and Textiles, Hong Kong Polytechnic University, Hong Kong, Hong Kong;[ Du, N] School of Mathematics and System Science, Shandong University, Jinan 250100, China

来源:Journal of Applied Polymer Science,JOURNAL OF APPLIED POLYMER SCIENCE,2012,Vol.125,Issue.2,1425-1429

WOS被引数:2

资源类型:期刊论文

WOS:000302350300072

15. Fringe pattern denoising via image decomposition EI SCOPUS SCIE

作者:Shujun Fu;Caiming Zhang

作者机构:[Fu, S] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhang, C] Shandong Province Key Laboratory of Digital Media Technology, School of Computer Science and Technology, Shandong University of Finance and Economics, Jinan 250061, China

来源:Optics Letters,OPTICS LETTERS,2012,Vol.37,Issue.3,422-424

WOS被引数:15

资源类型:期刊论文

WOS:000300407600047

16. 求解非对称代数Riccati方程的一个新的算法

作者:汪祥;周福;戴霖;徐绍珺;

作者机构:[汪祥;周福;戴霖;徐绍珺]南昌大学数学系;[汪祥;周福;戴霖;徐绍珺]山东大学数学学院

来源:南昌大学学报(理科版),Journal of Nanchang University(Natural Science),2012,Issue.05,416-419+425

资源类型:期刊论文

17. A uniformly optimal-order error estimate for a bilinear finite element method for degenerate convection-diffusion equations EI SCOPUS SCIE

作者:Jia, J.;Lu, T.;Wang, K.;Wang, H.;Ren, Y.

作者机构:[Jia, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Lu, T] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, K] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina Columbia, SC 29208, United States;[ Ren, Y] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2012,Vol.28,Issue.3,768-781

WOS被引数:2

资源类型:期刊论文

WOS:000301116600003

18. An immersed Eulerian-Lagrangian localized adjoint method for transient advection-diffusion equations with interfaces SCOPUS SCIE

作者:Wang, K.;Wang, H.;Yu, X.

作者机构:[Wang, K] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States;[ Yu, X] Laboratory of Applied Physics, Institute of Applied Physics and Computational Mathematics, Beijing 100088, China

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2012,Vol.9,Issue.1,29-42

WOS被引数:9

资源类型:期刊论文

WOS:000301405600003

19. 函数P-集合与信息规律的属性控制 CSCD

作者:林蓉;史开泉

作者机构:[林蓉] 三明学院数学与信息工程学院, 三明, 福建 365004, 中国.;[史开泉] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国

来源:计算机科学,Computer Science,2012,Vol.39,Issue.7,225-228

资源类型:期刊论文

20. P-集合与它的动态等价类特征

作者:张景晓;徐凤生;史开泉;

作者机构:[张景晓;徐凤生;史开泉]德州学院数学系;[张景晓;徐凤生;史开泉]山东大学数学与系统科学学院

来源:计算机科学,Computer Science,2012,Issue.04,246-249

资源类型:期刊论文

共 11 页, 205 条记录

TOP